MathSciNet Relay Station
MathSciNet bibliographic data
MR1753385 (2001a:17021) 17B37 (17B10 20G05)
Kamita, Atsushi Quantum deformations of certain prehomogeneous vector spaces. III. Hiroshima Math. J. 30 (2000), no. 1, 79–115.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement